MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CRYOCUBE, COMBO, UNIT, UNIV PAD

Medline Industries, LP MEDLINE; CRYOCUBE, COMBO, UNIT, UNIV PAD
Catalog Number MDSCC20
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "this item is leaking at the seals.".
 
Additional Manufacturer Narrative
The customer stated that the unit is leaking at a seal, and the images showed the connection between the pad hose and the main hose of the unit is dripping/leaking.A photo depicting the defect was provided and only a visual review of the defect could be conducted; a functional or dimensional inspection could not be executed via a photo.The investigation results were confirmed; after reviewing the photo, the connecting tubing between the pad hose and the main hose of the unit appeared to be slightly dripping/leaking water onto the paper towel below.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.This is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CRYOCUBE, COMBO, UNIT, UNIV PAD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
namirah khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50884653
Report Number1417592-2026-50053
Device Sequence Number18830093
Product Code ILO
UDI-Device Identifier10193489079449
UDI-Public10193489079449
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSCC20
Device Lot Number07624020005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown